Dothep!

Discussion in 'Therapy and Medication' started by Shock, Jun 27, 2008.

  1. Shock

    Shock Well-Known Member

    Hey all,
    I posted a thread a few days ago about alternative anti-depressants, and in that I posted a comment about a new anti-depressant I was just about to try called Dothep.

    The reason Im posting a new thread is that Im really worried about it.
    I took one (my first one) two days ago and it totally sucked. It took about and hour to kick in and it made me feel really really drowsie, and dizzy and unable to concentrate on anything. Kinda like being drunk. I couldnt drive or do complex tasks and fell asleep in the middle of the day for 3 hours. The thing is Im still feeling it now. Its actually got me worried a bit. I feel totally unable to function and just amazingly tired and 'slow'. Does anyone know what to do? has this happened to anyone before?
     
  2. Insignificant

    Insignificant Account Closed

    all i can do is recommend to get a hold of your doc or therapist or whatnot and let them know what's going on. honestly sometimes things like that happen with meds but you can work through them, but then again other times it's just plain and simply too much. please talk to them. please take care
     
  3. Ruby

    Ruby Well-Known Member

    I could cry. I'd LOVE to have some dothiepin (assuming that's what you meant?)